Stochastic Stability in Some Chaotic Dynamical Systems.
Monatshefte für Mathematik, Tome 94 (1982), pp. 313-334
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
stochastic stability in chaotic dynamical systems, piecewise monotonic transformations, transformations of the interval, Lasota-Yorke-type transformations, spectral decomposition of the Perron-Frobenius- operators, perturbed system, deterministic perturbations, stochastic perturbations
@article{MOMA_1982__94_178101,
author = {Gerhard Keller},
title = {Stochastic {Stability} in {Some} {Chaotic} {Dynamical} {Systems.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {313--334},
year = {1982},
volume = {94},
zbl = {0496.58010},
url = {http://geodesic.mathdoc.fr/item/MOMA_1982__94_178101/}
}
Gerhard Keller. Stochastic Stability in Some Chaotic Dynamical Systems.. Monatshefte für Mathematik, Tome 94 (1982), pp. 313-334. http://geodesic.mathdoc.fr/item/MOMA_1982__94_178101/